Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Lithium make you feel worse? polarbear206

Posted by Brynb on July 16, 2012, at 19:58:26

In reply to Re: Can Lithium make you feel worse?, posted by polarbear206 on July 16, 2012, at 6:50:09


>
> knowledge is power......hang in there. :-)
>

Thanks polar bear :). Indeed it is. I've been diligent about charting my moods, my responses to meds, etc. I'm hopeful it'll all pay off.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Brynb thread:1021207
URL: http://www.dr-bob.org/babble/20120630/msgs/1021560.html